How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Chaithanya Your Own Question
Dr Chaithanya
Dr Chaithanya, General Physician, Medical Researcher, All medical and Health questions answered.
Category: Health
Satisfied Customers: 798
Experience:  General Physician, Family medicine, Internal medicine, all age groups.
Type Your Health Question Here...
Dr Chaithanya is online now
A new question is answered every 9 seconds

I'm having some issues with vertigo, I had vertigo about 6

Customer Question

I'm having some issues with vertigo
JA: Thanks. Can you give me any more details about your issue?
Customer: I had vertigo about 6 days ago, lasted for two days and went away. It mostly happened in the morning in bed. Once I got up and moved around it went away. But I felt kindof dizzy most of the day. I just woke up about 20 minutes ago and the room was spinning again
JA: OK got it. Last thing — Health Professionals generally expect a deposit of about $32 to help with your type of question (you only pay if satisfied). Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Submitted: 6 months ago.
Category: Health
Expert:  Dr Chaithanya replied 6 months ago.
Hello,I'm Dr Chaithanya attending you.
What is your age and gender?
What other symptoms you have?
Are you a diabetic? Hypertensive?
Any other health issues?
Are you on any regular medicines?
Customer: replied 6 months ago.
I am a 36 year old male. I don't have much for other symptoms except a little panic and anxiety, but those are some things I deal with quite regularly. Not diabetic, no high blood pressure. Other health issues really only dealing with anxiety, I am on Lexapro.
Expert:  Dr Chaithanya replied 6 months ago.

Lexapro can cause dizziness, ringing in ears and vertigo like symptons. You need to talk to the doctor who prescribed you.

You also need to check for blood sugar levels, and a ENT examination at your free time would help.

Expert:  Dr Chaithanya replied 6 months ago.

Any doubts ask me , or request to leave a positive rating, only then I'm compensated. Thanks.

Related Health Questions